# SDR VNAA202511270009

- Difficulty date: October 1, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: SH670318403
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING CLOSING FWD AT SURROUND PASSENGER DOOR WAS FOUND.   CORROSION ON FITTING CLOSING FWD AT SURROUND PASSENGER DOOR WAS EVALUATED EXCESSIVE DAMAGE PER CRJ-700 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01  AND SRM 51-41-02-001-001-A01.
